I have all the signs of Addisons including the weight loss and the salt cravings. However, when I took my ATCH and cortisol tests ant 7am. My ATCH 79.6 H and cortisol was 42.6 H (more than double the normal range). My symptoms are worsening everyday and it is really starting to affect my job because my concentration is low, I forget things, I have horrible headaches, and I have been passing out. What could be going on. My endocrinologist is out of the country for the rest of the month and the waiting is horrible.
Your tests show more Cushing's syndrome than Addison's so that is strange.
Is your weight loss something that comes and goes or has it been persistent?
There is some overlap with high and low cortisol symptoms - fatigue, mental fog, headaches, low immune system...
But low cortisol is the salt craving. generally low BP and weight loss while high is weight gain, generally high BP and generally weight gain. There are no hard and fast rules - I had low BP with my Cushing's and I have met thin people with Cushing's...
Are you passing out as you stand up? Is this blood pressure related aka POTS? If so, talk to a cardiologist - you may need to modify habits, or get a medication, or increase fluids and salt.
my weight loss is persistent. 80 pounds in 6 months and from a size 13 to a 10. My passing out seems to come from the severe pressure on my ears that I get during my headaches. I just feel faint and when I stand. My blood pressure stays arounf 97/67 and jumps to 133/87 during the headaches.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.